Main Article Content

Abstract

The relations for moments of generalized order statistics (gos) for transmuted exponential distribution are obtained. These include relations for single, inverse, product and ratio moments. These relations are useful in for recursive computation of moments of gos for transmuted exponential distribution. Some characterizations of the distribution, based on single and product moments of gos, are also obtained.

Keywords

Generalized Order Statistics Transmuted Exponential Distribution Recurrence Relations Characterizations

Article Details

Author Biography

Saman Shahbaz, King Abdulaziz University

Associate Professor

Department of Statistics, King Abdulaziz University,Jeddah,KSA

How to Cite
Shahbaz, S., Al-Sobhi, M., & Sherwani, R. A. K. (2021). Relations for Moments of Generalized Order Statistics for Transmuted Exponential Distribution and Characterization. Pakistan Journal of Statistics and Operation Research, 17(1), 43-50. https://doi.org/10.18187/pjsor.v17i1.3517

References

    Ahsanullah, M. (2000). Generalized order statistics from exponential distribution. Journal of Statistical Planning and Inference, 85, 85–91.
    Ahsanullah, M, Hamedani, G.G and Maadooliat, M (2015). Characterizations of Distributions via Conditional Expectation of Generalized Order Statistics, International Journal of Statistics and Probability; 4( 3); 121-126.
    Ahsanullah, M. and Nevzorov, V. B. (2001). Ordered Random Variables, Nova Science Publishers, USA.
    Al–Sobhi, M., Hanif Shahbaz, S. and Shahbaz, M. Q. (2020). Recursive Computation for Moments of Order Statistics for Transmuted Exponential Distribution, Advances and Applications in Statistics, 63, 175–189.
    Athar, H. and Islam, H. M. (2004). Recurrence relations between single and product moments of generalized order statistics from a general class of distributions. Metron, LXII, 327-337.
    Balakrishnan, N., Zhu, X. and Al-Zaharani, X. (2015). Recursive computation of the single and product moments of order statistics for the complementary exponential-geometric distribution. Journal of Statistical Computation and Simulation, 85, 2187-2201.
    Chandler, K. N. (1952). The distribution and frequency of record values, Journal of the Royal Statistical Society, Series B, 14, 220-228.
    Cramer, E. and Kamps, U., (2000). Relations for expectations of functions of generalized order statistics. Journal Statistical Planning and Inference, 89, 79-89.
    Dziubdziel, W. A. and Kopociski, B. (1976). Limiting properties of the k-th record value. Applied Mathematics, 15,187–190
    Hanif Shahbaz, S. and Shahbaz, M. Q. (2017). Recurrence Relations for Moments of Generalized Order Statistics from Kumaraswamy Pareto Distribution, Journal of Applied Statistical Sciences, 22, 429–442.
    Kamps, U. (1995). A concept of generalized order statistics, Journal of Statistical Planning and Inference, 48, 1-23.
    Hwang, J. S. and Lin, G. D., (1984). Extensions of Müntz–Száz theorems and application. Analysis, 4, 143–160.
    Joshi, P. C. (1978). Recurrence relations between moments of order statistics from exponential and truncated exponential distribution, Sankhya B, 39, 362–371.
    Khan, R.U., Kumar, D. and Ather, H., (2010). Moments of generalized order statistics from Erlang-Truncated exponential distribution and its characterization. International Journal Statistics and Systems, 5, 455-464.
    Kumar, D. (2010). Recurrence relations for single and product moments of generalized order statistics from pth order exponential distribution and its characterization. Journal of Statistical Research of Iran, 7, 101–112.
    Kumar, D. (2011). Generalized Order Statistics from Kumaraswamy Distribution and its Characterization, Tamsui Oxford Journal of Information and Mathematical Sciences, 27, 463-476.
    Kumar, D., Dey, S., Malik, M. R. and Shahbaz, M. Q. (2019). Recurrence Relations for Moments and Estimation of Parameters of Extended Exponential Distribution based on Progressive Type–II Right Censored Order Statistics, Journal of Statistical Theory and Applications, 18, 171–181.
    Owoloko, E. A., Oguntunde, P. E. and Adejumo, A. O. (2015). Performance rating of the transmuted exponential distribution: An analytical approach. Springer Plus, 4, 8–18.
    Shahbaz, M. Q., Ahsanullah, M., Hanif Shahbaz, S. and Al-Zahrani, B. (2016). Ordered Random Variables: Theory and Applications, Atlantis Studies in Probability and Statistics, Springer.
    Shaw, W. T. and Buckley, I. R. C. (2007). The alchemy of probability distributions: beyond Gram-Charlier expansions, and a skew-kurtotic-normal distribution from a rank transmutation map. Research report.